Academic Journals Database
Disseminating quality controlled scientific knowledge

The Number of Symmetric Colorings of the Quaternion Group

ADD TO MY LIST
 
Author(s): Yuliya Zelenyuk

Journal: Symmetry
ISSN 2073-8994

Volume: 2;
Issue: 1;
Start page: 69;
Date: 2010;
Original page

Keywords: quaternion | symmetric coloring | optimal partition | Möbius function

ABSTRACT
We compute the number of symmetric r-colorings and the number of equivalence classes of symmetric r-colorings of the quaternion group.
Affiliate Program      Why do you need a reservation system?